# SDR FDKA200608189

- Difficulty date: August 5, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 12,736 hours, 12,252 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Unknown
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6074 CAE - CREW REPORTED A SERVICE DOOR EICAS MESSAGE IN FLIGHT.  MAINTENANCE REPAIRED THE WIRE.
